# SDR FDEA202109272423

- Difficulty date: September 27, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N995FD
- Make and model: Boeing 757*
- Aircraft serial: 25131
- Aircraft time: 48,823 hours, 20,910 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: None
- Part number: 113N380089H
- Part serial: CA0386
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, OUTBOARD FLAP, AFT FLAP, 6  - INCHES FROM INBOARD EDGE POSSIBLLY   DELAMINATED. REMOVED DELAMINATED PREVIOUS REPAIR AND REPAIRED LEFT WING OUTBOARD FLAP AFT   FLAP 6" FROM INBOARD EDGE IAW B757 SRM 57-53-01-2R1 FIG 201 SHEET 5.
